Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 208, NWS Fort Worth, TX

July 9, 2012Rains County, Van Zandt County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Jul 9, 2012, 7:29 PM CDT for Rains County, Van Zandt County, Texas. It was in force for 61 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 9, 2012, 7:29 PM CDT (00:29 UTC)
Expired
Jul 9, 2012, 8:30 PM CDT
In force
61 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Rains County, TX, Van Zandt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 141 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 7:30 PM CDTTSTM WND DMG4 W Emory, TXTREES BLOWN DOWN THROUGHOUT THE WESTERN HALF OF THE COUNTY
Jul 9, 7:58 PM CDTHAIL 1Wills Point, TXSPOTTER FOR LOCAL STATION REPORTED QUARTER SIZED HAIL
Jul 9, 8:15 PM CDTTSTM WND DMG1 N Wills Point, TXTREES DOWN JUST NORTH OF WILLS POINT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.5 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2012-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 743 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2012-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
743 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1795 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
-10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

983 
WUUS54 KFWD 100029
SVRFWD
TXC379-467-100130-
/O.NEW.KFWD.SV.W.0208.120710T0029Z-120710T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
729 PM CDT MON JUL 9 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RAINS COUNTY IN NORTHEAST TEXAS...
  NORTHERN VAN ZANDT COUNTY IN NORTHEAST TEXAS...

* UNTIL 830 PM CDT

* AT 729 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED NEAR EMORY...MOVING SOUTHWEST AT
  15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  EAST TAWAKONI AROUND 745 PM...
  LAKE TAWAKONI STATE PARK AROUND 820 PM...
  GRAND SALINE AROUND 825 PM...
  EDGEWOOD...WILLS POINT AND FRUITVALE AROUND 830 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING CORDED TELEPHONES UNLESS IT IS AN
EMERGENCY.

&&

LAT...LON 3252 9559 3253 9607 3283 9607 3284 9606
      3284 9593 3287 9599 3298 9594 3298 9567
      3282 9563 3273 9563 3269 9559
TIME...MOT...LOC 0029Z 031DEG 14KT 3289 9581

$$


DUNN
4 follow-up statements
632 
WWUS54 KFWD 100038
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
738 PM CDT MON JUL 9 2012

TXC379-467-100130-
/O.CON.KFWD.SV.W.0208.000000T0000Z-120710T0130Z/
RAINS TX-VAN ZANDT TX-
738 PM CDT MON JUL 9 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHERN VAN ZANDT AND RAINS COUNTIES...

AT 738 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES
WEST OF EMORY...MOVING SOUTHWEST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LAKE TAWAKONI STATE PARK AROUND 800 PM CDT...
  GRAND SALINE AROUND 805 PM CDT...
  EDGEWOOD AROUND 820 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING CORDED TELEPHONES UNLESS IT IS AN
EMERGENCY.

&&

LAT...LON 3252 9559 3253 9607 3283 9607 3284 9606
      3284 9593 3287 9599 3298 9594 3298 9567
      3282 9563 3273 9563 3269 9559
TIME...MOT...LOC 0038Z 031DEG 14KT 3286 9585

$$


DUNN
268 
WWUS54 KFWD 100054
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
754 PM CDT MON JUL 9 2012

TXC379-467-100130-
/O.CON.KFWD.SV.W.0208.000000T0000Z-120710T0130Z/
RAINS TX-VAN ZANDT TX-
754 PM CDT MON JUL 9 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHERN VAN ZANDT AND RAINS COUNTIES...

AT 754 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
SOUTHEAST OF LAKE TAWAKONI STATE PARK...MOVING SOUTHWEST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  FRUITVALE AROUND 800 PM CDT...
  EDGEWOOD AROUND 805 PM CDT...
  WILLS POINT AND VAN AROUND 815 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING CORDED TELEPHONES UNLESS IT IS AN
EMERGENCY.

&&

LAT...LON 3253 9607 3283 9607 3284 9606 3284 9593
      3287 9599 3295 9595 3291 9566 3283 9564
      3273 9563 3269 9559 3252 9559
TIME...MOT...LOC 0054Z 031DEG 14KT 3277 9592

$$


DUNN
840 
WWUS54 KFWD 100108
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
808 PM CDT MON JUL 9 2012

TXC379-100118-
/O.CAN.KFWD.SV.W.0208.000000T0000Z-120710T0130Z/
RAINS TX-
808 PM CDT MON JUL 9 2012

...THE SEVERE THUNDERSTORM WARNING FOR RAINS COUNTY IS CANCELLED...

LAT...LON 3253 9607 3283 9607 3284 9606 3284 9593
      3281 9592 3277 9585 3277 9576 3271 9566
      3273 9563 3269 9559 3252 9559
TIME...MOT...LOC 0108Z 027DEG 22KT 3262 9599

$$

TXC467-100130-
/O.CON.KFWD.SV.W.0208.000000T0000Z-120710T0130Z/
VAN ZANDT TX-
808 PM CDT MON JUL 9 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHERN VAN ZANDT COUNTY...

AT 808 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 4 MILES SOUTHEAST OF WILLS POINT...
MOVING SOUTHWEST AT 25 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
RAINS COUNTY. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY 
AWAY FROM WINDOWS!

&&

LAT...LON 3253 9607 3283 9607 3284 9606 3284 9593
      3281 9592 3277 9585 3277 9576 3271 9566
      3273 9563 3269 9559 3252 9559
TIME...MOT...LOC 0108Z 027DEG 22KT 3262 9599

$$


DUNN
050 
WWUS54 KFWD 100129
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
829 PM CDT MON JUL 9 2012

TXC467-100139-
/O.EXP.KFWD.SV.W.0208.000000T0000Z-120710T0130Z/
VAN ZANDT TX-
829 PM CDT MON JUL 9 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN VAN ZANDT COUNTY
EXPIRES AT 830 PM CDT...

AT 829 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING 
WEAKENED AND WAS NO LONGER SEVERE.

RADAR INDICATED THAT HEAVY RAIN AND GUSTY WINDS WERE STILL POSSIBLE 
FROM THE THUNDERSTORM.

LAT...LON 3253 9607 3283 9607 3284 9606 3284 9593
      3281 9592 3277 9585 3277 9576 3271 9566
      3273 9563 3269 9559 3252 9559
TIME...MOT...LOC 0129Z 027DEG 22KT 3254 9594

$$


DUNN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 6:11 PM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Jul 9, 6:11 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
611 PM CDT MON JUL 9 2012

.AVIATION...
CONVECTION IS FOCUSING ACROSS BOTH THE SOUTHERN HALF OF NORTH
TEXAS WHERE MULTIPLE OUTFLOW BOUNDARIES ARE INTERACTING...AS WELL
AS NEAR THE RED RIVER IN THE VICINITY OF A WEAK FRONT. ACTIVITY
OVER SOUTHERN COUNTIES WILL AFFECT THE WACO TERMINAL FOR A FEW
MORE HOURS BEFORE DIMINISHING AFTER SUNSET...AND WILL STICK WITH
TS IN THE KACT TAF THROUGH 02Z.

STORMS NEAR THE RED RIVER ARE MOVING SOUTH IN EXCESS OF 20 KTS
BUT DECREASE RAPIDLY IN COVERAGE WEST OF FANNIN COUNTY. THERE
APPEARS TO BE AN AREA OF SUBSIDENCE ON THE BACK EDGE EDGE OF A
PERSISTENT WEAK UPPER TROUGH EXTENDING FROM THE MID MS VALLEY INTO
SOUTHEAST TX. MAY STILL INCLUDE CB WITH VCSH FOR A FEW MORE HOURS
IN THE METROPLEX DUE TO THE PRESENCE OF MESOSCALE BOUNDARIES AND
TEMPS IN THE 90S. THE 18Z RUN OF THE GFS WANTS TO DEVELOP A
NARROW BAND OF CONVECTION AFTER MIDNIGHT ALONG THE FRONT ROUGHLY
ALONG THE I 20 CORRIDOR. NOT READY BUY INTO THIS AT THIS TIME WITH
THE THOUGHT THAT STORMS WILL BE MORE LIKELY TO REDEVELOP
TOMORROW...AS THE SURFACE HEATS UP AND THE FRONT SERVES AS A
SURFACE FOCUS.

30

&&

.PREV DISCUSSION... /ISSUED 253 PM CDT MON JUL 9 2012/
VERY FEW CHANGES TO THIS PACKAGE. NORTH CENTRAL AND NORTHEAST
ZONES WERE COOLED A BIT BY THIS MORNING/S CONVECTION AND
CURRENTLY SIT IN A STORM FREE AREA SURROUNDED BY DEVELOPING
SHOWERS AND THUNDERSTORMS. HOWEVER...WITH ELEVATED INSTABILITY
CONTINUING AFTER MAX HEATING I CANNOT RULE OUT ANY AREAS FOR
POSSIBLE CONVECTION THIS EVENING AND OVERNIGHT. STORM CHANCES
APPEAR SLIGHTLY LOWER TOMORROW...BUT BY WEDNESDAY/THURSDAY DRIER
AIR MOVES INTO NORTHERN AREAS AND AND CONVECTION SHOULD BE
CONFINED MOSTLY TO AREAS SOUTH OF INTERSTATES 20/30.

GFS CONTINUES WET TREND INTO FRIDAY ACROSS THE AREA...BUT IT
SEEMS TO BE THE WET OUTLIER WITH NAM/EURO PREDICTING DRIER
CONDITIONS. WILL LEAVE LOW POPS CONFINED TO SOUTHEAST ZONES WHERE
COASTAL CONVECTION MAY APPROACH BY LATE AFTERNOON.

WITH DRIER CONDITIONS...A SLOW WARM UP BEGINS DURING THE WEEKEND
AND HIGHS SHOULD REACH MID 90S BY MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  76  91  75  91  75 /  40  50  20  20  20
WACO, TX              74  91  73  90  73 /  50  50  40  40  30
PARIS, TX             73  88  71  89  71 /  40  40  20  20  10
DENTON, TX            74  90  73  91  72 /  40  40  20  20  10
MCKINNEY, TX          73  90  72  90  71 /  40  50  20  20  10
DALLAS, TX            77  90  76  91  75 /  40  50  20  20  20
TERRELL, TX           74  90  73  89  72 /  40  50  30  30  20
CORSICANA, TX         74  89  74  90  73 /  50  50  40  40  20
TEMPLE, TX            73  89  73  88  72 /  50  50  40  40  30
MINERAL WELLS, TX     73  89  72  90  71 /  50  40  20  20  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

30/
Hazardous weather outlook, Jul 9, 2:55 AM CDT, 16 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
255 AM CDT MON JUL 9 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
255 AM CDT MON JUL 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
TODAY AND TONIGHT. CLOUD TO GROUND LIGHTNING...GUSTY WINDS...AND
LOCALLY HEAVY RAIN WILL BE THE PRIMARY HAZARDS. LOCALIZED FLOODING
COULD OCCUR.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL CONTINUE ACROSS THE REGION THROUGH WEDNESDAY
AND THEN RAIN CHANCES WILL END FROM NORTH TO SOUTH WEDNESDAY NIGHT
AND THURSDAY. CLOUD TO GROUND LIGHTNING...GUSTY WINDS...AND
LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY HAZARDS. LOCALIZED
FLOODING COULD OCCUR AND THE HIGHEST POTENTIAL FOR LOCALIZED
FLOODING WILL BE ON TUESDAY.

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS SOUTHEAST OF A
CANTON...WACO...GOLDTHWAITE LINE FRIDAY THROUGH SUNDAY. THE CHANCE
FOR THUNDERSTORMS IS CONFINED TO THE AFTERNOON HOURS.

.SPOTTER INFORMATION STATEMENT...

VERY LIMITED SPOTTER ACTIVATION COULD BE REQUESTED THIS AFTERNOON
AND EVENING FOR STRONG STORMS WITH A THREAT FOR GUSTY DOWNBURST WINDS.

82/JLD

In the hours before

Special weather statement, Jul 9, 4:31 PM CDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
431 PM CDT MON JUL 9 2012

TXZ158-092200-
BELL TX-
431 PM CDT MON JUL 9 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN BELL COUNTY

AT 431 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF BELTON...MOVING SOUTH AT 5
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BELTON...FORT HOOD...HARKER
HEIGHTS...KILLEEN...MORGAN'S POINT RESORT...NOLANVILLE...TEMPLE AND
TROY.

WIND GUSTS TO 50 MPH AND FREQUENT LIGHTNING ARE LIKELY WITH THIS
STORM.

LAT...LON 3099 9773 3111 9782 3132 9743 3124 9734
      3128 9729 3127 9726 3125 9726 3119 9721
      3100 9738 3093 9759
TIME...MOT...LOC 2131Z 354DEG 5KT 3117 9756

DUNN
Special weather statement, Jul 9, 5:00 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
500 PM CDT MON JUL 9 2012

TXZ158-092230-
BELL TX-
500 PM CDT MON JUL 9 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  BELL COUNTY

AT 459 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM JUST WEST OF TEMPLE...MOVING SOUTH AT 10 MPH.

WIND GUSTS TO 50 MPH ARE LIKELY WITH THE OUTFLOW FROM EARLIER
THUNDERSTORMS.

LAT...LON 3086 9760 3090 9782 3103 9792 3108 9790
      3132 9742 3124 9734 3128 9729 3127 9726
      3099 9707 3088 9726 3076 9731 3075 9733
TIME...MOT...LOC 2159Z 346DEG 9KT 3107 9744

DUNN
Special weather statement, Jul 9, 5:31 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
531 PM CDT MON JUL 9 2012

TXZ158-160-092300-
FALLS TX-BELL TX-
531 PM CDT MON JUL 9 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL BELL COUNTY
  SOUTHERN FALLS COUNTY

AT 531 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES EAST OF TEMPLE...MOVING SOUTHWEST AT 10
MPH.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.  IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING IS
OCCURRING WITH THIS STORM.  SEEK SHELTER INSIDE UNTIL THE STORM HAS
PASSED.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3087 9727 3106 9743 3126 9713 3108 9689
      3106 9692 3090 9724
TIME...MOT...LOC 2231Z 026DEG 10KT 3109 9717

DUNN
Special weather statement, Jul 9, 5:45 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
545 PM CDT MON JUL 9 2012

TXZ094-092315-
FANNIN TX-
545 PM CDT MON JUL 9 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN FANNIN COUNTY

AT 545 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 18 MILES NORTHEAST OF BONHAM...MOVING SOUTH AT 30
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BONHAM...DODD CITY...HONEY
GROVE AND BONHAM STATE PARK.

WIND GUSTS TO 50 MPH...SMALL HAIL AND FREQUENT CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3385 9585 3353 9586 3353 9625 3376 9625
      3375 9622 3377 9617 3380 9617 3381 9618
      3384 9615 3385 9601 3388 9600 3387 9595
      3389 9593
TIME...MOT...LOC 2245Z 004DEG 24KT 3374 9597

DUNN
Special weather statement, Jul 9, 6:05 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
605 PM CDT MON JUL 9 2012

TXZ095-106-107-092330-
DELTA TX-HOPKINS TX-LAMAR TX-
605 PM CDT MON JUL 9 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL DELTA COUNTY
  EASTERN HOPKINS COUNTY
  SOUTHEASTERN LAMAR COUNTY

AT 605 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 19 MILES NORTHEAST OF SULPHUR SPRINGS...MOVING
SOUTHWEST AT 20 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BLOSSOM...COMO...DEPORT AND
SULPHUR SPRINGS.

WIND GUSTS TO 50 MPH...SMALL HAIL AND FREQUENT CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3296 9531 3296 9565 3366 9551 3367 9530
      3313 9530 3297 9530
TIME...MOT...LOC 2305Z 026DEG 17KT 3332 9538

DUNN
Special weather statement, Jul 9, 6:52 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
652 PM CDT MON JUL 9 2012

TXZ107-100015-
HOPKINS TX-
652 PM CDT MON JUL 9 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  HOPKINS COUNTY

AT 652 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES EAST OF SULPHUR SPRINGS...MOVING
SOUTHWEST AT 35 MPH.

WIND GUSTS TO 50 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING CAN BE
EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3295 9565 3298 9567 3299 9586 3322 9586
      3326 9579 3330 9575 3330 9568 3336 9559
      3335 9549 3337 9541 3336 9534 3337 9531
      3296 9531
TIME...MOT...LOC 2352Z 052DEG 29KT 3311 9560

DUNN

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 7:05 PM CDTSevere Thunderstorm WarningFWDHopkins, Rains25 min
Jul 9, 7:54 PM CDTSpecial Weather StatementFWDEllis36 min
Jul 9, 8:11 PM CDTSpecial Weather StatementFWDKaufman34 min
Jul 9, 8:35 PM CDTAreal Flood AdvisoryFWDEllis85 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.